... heart rate 6 hrs after I injected it. I am concerned. Is this normal while your body gets used to it? I am pregnant and I am using this as prescribed by my specialist to keep from getting blood clots. Please advise.
Mom2be; Doe not say if this goes away, but this is listed.((fast or irregular heartbeat)) we are not doctors so I would let the doctor that has you on this know about this and remember in the meantime this could also cause dizziness, getting up from a sitting position or laying down etc so be very careful but let the doctor know give them a call today it could be just fine. Or they may want to adjust the dose. good luck and Congratulations.
- Lovenox Information for Consumers
- Lovenox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovenox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Oct 2011 • 1 answer
Updated 25 Feb 2015 • 3 answers
Updated 27 Oct 2015 • 1 answer
Is a heart rate of 127 dangerous for a chf patient with high blood pressure. My father was recently?
Updated 15 Apr 2015 • 1 answer
Updated 15 Apr 2018 • 1 answer